Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Statistical independence of linear congruential pseudo-random numbers


Author: Harald Niederreiter
Journal: Bull. Amer. Math. Soc. 82 (1976), 927-929
MSC (1970): Primary 65C10, 68A55; Secondary 10G05, 10K05
MathSciNet review: 0419395
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 65C10, 68A55, 10G05, 10K05

Retrieve articles in all journals with MSC (1970): 65C10, 68A55, 10G05, 10K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14222-X